# SDR CALA2017042201108

- Difficulty date: April 22, 2017
- Submitted: April 23, 2017
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 66,180 hours, 10,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22F EMERGENCY LIGHT ON SEAT IS INOP RESEAT SOCKET AT ROW 22 F. EMERGENCY LIGHT OPS CK GOOD
